# SDR SWAA2015042338821

- Difficulty date: April 14, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 36,201 hours, 20,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK CRACKED AT BS 727B, RBL 24 ON BOTH HOLES ON OTBD SIDE & THE AFT HOLE ON THE INBD SIDE.  REPAIRED SEAT TRACK IAW EA.
